MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN006L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter, during a lap nissen, while suturing the gastric wrap together, the thread of the device broke.Another device was used to complete the procedure.No patient injury noted.
 
Additional Manufacturer Narrative
Product analysis: product analysis was created by the (b)(4) pmv lab as part of the receipt process, so that decontamination could be documented in (b)(6).This product analysis activity is being marked as ¿complete¿ and the investigating site will create another product analysis activity upon receipt.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle.The loop was received open, and it was observed, under magnification, that it appeared to have broken under tension.Under microscopic inspection, evidence of material transfer was observed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key6813823
Report Number1219930-2017-06604
Device Sequence Number1735470
Product Code GAT
UDI-Device Identifier20884521068824
UDI-Public20884521068824
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberVLOCN006L
Device Catalogue NumberVLOCN006L
Device Lot NumberN6C0845X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer12/06/2017
12/21/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date12/19/2017
01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1